# SDR C2XA08TY132

- Difficulty date: November 12, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 18,236 hours, 13,949 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 7287580505
- Condition: Broken
- Location: Light Strip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY LIGHT STRIP ON THE FLOOR HAD BROKEN WIRES.  REMOVED AND REPLACED LIGHT STRIP IAW EMB 145 AMM 33-50-12.  AIRCRAFT STILL IN C-CHECK.
